MathSciNet Relay Station
MathSciNet bibliographic data
MR748544 92A17
Gard, Thomas C. Persistence in stochastic food web models. Bull. Math. Biol. 46 (1984), no. 3, 357–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement